# SDR IPXA09555609

- Difficulty date: April 14, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 RT WING LWR T/E PANEL SUPPORT FASTENERS PULLING THROUGH WIGGLE PLATE FWD OF NR 8 SPOILER ACTUATOR INBD EDGE.  REMOVED AND REPLACED WIGGLE PLATE PER SRM 51-40-02.
